Phase recurrences and metastability in a one-dimensional solid

Lambert, Colin and Beale, P. D. and Thorpe, M. F. (1983) Phase recurrences and metastability in a one-dimensional solid. Physical review B, 27 (9). pp. 5860-5863. ISSN 0163-1829

Full text not available from this repository.


The inverse localization length α (and hence resistance) of a one-dimensional disordered solid can be expressed in terms of a cumulative phase ε which obeys a nonlinear finite-difference equation. We examine this equation in the limit of zero disorder and obtain an expression for probability distribution P(ε). In the band-gap region, there is a stable fixed point leading to a nonzero α. At discrete points within a band there are metastable attractors with period ≥ 2 which for a small amount of disorder can lead to anomalies in α.

Item Type:
Journal Article
Journal or Publication Title:
Physical review B
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
22 Oct 2012 12:06
Last Modified:
21 Nov 2022 22:50